Open Journal of Discrete Mathematics

Vol.6 No.4(2016), Paper ID 69772, 20 pages



Non-Backtracking Random Walks and a Weighted Ihara’s Theorem


Mark Kempton


Center of Mathematical Sciences and Applications, Harvard University, Cambridge, MA, USA


Copyright © 2016 Mark Kempton et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Kempton, M. (2016) Non-Backtracking Random Walks and a Weighted Ihara’s Theorem. Open Journal of Discrete Mathematics, 6, 207-226. doi: 10.4236/ojdm.2016.64018.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.